# SDR DXTA2023012378980

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 13,452 hours, 9,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS INOP. EXIT SIGN OVER MAIN CABIN DOOR INOPERATIVE. EXIT SIGNS LT AND RT OF MAIN CABIN DOOR INOPERAITVE.  EMERGENCY LIGHT OVER GALLEY INOPERATIVE. AFTER REPLACING #1 BATTERY PACK BLOWN FUSE AND PERFORMING FULL OPERATIONAL CHECK OF THE BATTERY PACKS, PAX SAFETY SWITCH ILLUMINATES ALL CABIN UGHTS ONES ALL BATTERY PACKS ARE CHARGED AND WORKING PROPERLY. WORK IAW AMM 33-50-00.
